Welcome, Guest. Please login or register.
November 23, 2017, 10:57:03 PM

Login with username, password and session length


Members
  • Total Members: 31872
  • Latest: Bwolv
Stats
  • Total Posts: 722737
  • Total Topics: 58739
  • Online Today: 333
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 AM)
Users Online

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Recent Posts

Pages: [1] 2 3 ... 10
1
I asked my GP about shingles Vaccine and he said they they only give it to elderly people in their 60's. I had three bouts of shingles over the last two years and it went away after a week and half after taking aciclovir tables.
2
A side effect of Dolutegravir is depression. Have you asked your GP to try an antidepressant. I was put on Sertraline 100mg tablet and it made a huge difference for the better. I feel great now.
3
I am thankful to God because in the time that I was alone, he was there carrying me, I'm thankful to the meds, because without them I would be dead, I am thankful for so many people that walked in my life and took the time to say something nice that stopped me from going off the deep end, and I'm thankful to my kids in my life, I'm thankful to my job, but most of all I am thankful for life.
4
Last week I had unprotected sex with another man (I only topped for less than 10 minutes with neither of us ejaculating) and I’m terrified. This normally isn’t like me, but I Did ask his status and he said he was both negative and on prep. However, I noticed that there was previous ejaculate from someone else inside of his rectum that I touched with the head of my penis (uncircumcised) and I freaked out. I test regularly and will be getting tested again next month. What are my chances of contracting HIV in this scenario?
5
Im grateful for my sons, and for making it long enough to know them as men.

Bijou, the best physical therapist ever.

To be working again.

Edit: and Tim  :-*
6
By the way TRIUMEQ is now available in Bangkok at the Thai Red Cross Clinic. Pricey but available.

Abacavir 600 + Lamivudine 300 + Dolutegravir 50 NEW!
Trade Name: TRIUMEQ
Price/Tablet: 409 THB
Price/Bottle: 12,270 THB (30 tab)
7
Very good information. I just did my 6 monthly yesterday at the Bangkok Hospital Pattaya. 27,000 Baht including genuine Truvada. A big difference there and well worth me getting a taxi to Bangkok twice a year for the saving.

Dave

Hi Dave, The price for generic Truvada (what i take) is much cheaper. I have copied teh price of original and generic from the Thai Red Cross Anonymous Clinic`s website (http://en.trcarc.org/?page_id=632  - you can see doc/test fees here)

Med fees here: http://adamslove.org/en-d.php?id=73


Tenofovir 300 mg + Emtricitabine 200 (LFASiA) Original
Trade Name: TRUVADA
Price/Tablet: 70 THB
Price/Bottle: 2,100 THB (30 tab)

Tenofovir 300 mg + Emtricitabine 200 (MYLAN) Generic
Trade Name: RICOVIR-EM
Price/Tablet: 26 THB
Price/Bottle: 780 THB (30 tab)
8
Here is something that I found on the National Institutes of Health around increased bilirubin due to Reyataz:

Atazanavir therapy (similar to indinavir) also causes increases in unconjugated (indirect) and total serum bilirubin that can manifest as jaundice in up to 10% of patients.

Hopefully this will help you feel a bit better - most people won't experience it.  If you do, it may or may not go away after a while.

As I mentioned earlier -- I have had no issues with it over these 12 years.  Although, I do hate that I have to take it with food, as it requires me to split my HIV meds to morning for Reyataz/Norvir and Evening for Sustiva/Descovy, because one should take Sustiva on an empty stomach.

Please be sure to have someone else confirm any jaundice if you THINK you see some -- it's easy to see something if you look hard enough and are worried about it, so having some "other eyes" validate it will ensure that you aren't seeing something that isn't there.

Good luck next week -- hopefully all goes well.   

Mike
9
and spell check  ;D
...For the Coca-Cola
can I add these to my list too? :)
I do too much word processing to not love spell check. And here's an extra shout-out of thankfulness for my phone's corrective txt.   :-*

and Coke. need I say more? I have been drinking over 2-liters of Coke a day nearly every day for the last 35 years and give it equal credit as my ARVs for keeping me alive all these years.
10
Estimados doctores: Un gusto saludarles y agradecerles vuestra dedicación y atención ante nuestras dudas y angustias. El Lunes 20 de Noviembre pasado, a las 2 A. M., mantuve contacto sexual con una trabajadora sexual trans. Ciertamente, no hubo penetración de ninguna de las 2 partes ni tampoco sexo oral de parte de ninguno de ambos. Hubo inicialmente un beso de sociabilidad mutua entre labios en el que yo tenía los míos cerrados y apretados. En ningún momento tuve contacto con su miembro viril, dado que nunca se quitó la prenda que usaba, no así su parte pectoral que estaba desnuda. Si hubo caricias mutuas, principalmente hacia mí, dado que él me masturbó (no hubo felación), pero sin preservativo (lamentablemente), dado que todo fue muy rápido y yo eyaculé casi de inmediato en su mano que sostenía masturbando mi miembro erecto.
Noté que la palma de su mano estaba muy áspera, de lo que no me percaté sino hasta que acarició mi pene (estaba muy obscuro en el automóvil en que estábamos y concluido el rápido encuentro, no pude higienizarme de inmediato sino hasta llegar a mi casa).
Al llegar a mi domicilio (45 minutos luego), noté una irritación de color rojo fuerte en el glande, y me duché e higienicé con bastante jabón antiséptico, práctica que continúo haciendo cuando me baño cada día.
Desde hace 2 días, me apareció como un eczema en el glande del pene (principalmente alrededor de la uretra –como una inflamación rosácea-), y unos puntitos rojos desperdigados en el resto del glande, auqne no abundantes. Hoy me apareció un afta en la boca, en el lado interno del labio inferior.
Mis consultas son:
1.   ¿Es posible que me haya contagiado de alguna enfermedad venérea -como ser candidiasis, balanitis, herpes genital, etc.-, por el contacto con su mano?.
2.   ¿Es posible que me haya contagiado de alguna enfermedad venérea – herpes bucal, por el contacto con sus labios?.
3.   ¿Es posible que me haya contagiado de HIV por el contacto con su mano (e incluso si en su mano hubiera tenido alguna herida abierta que entrara en contacto con mi mucosa genital)?.
Mi fraterno agradecimiento por vuestra atención y perdón por lo extenso de la consulta.
Atentos saludos.
Pages: [1] 2 3 ... 10

Terms of Membership for these forums
 

© 2017 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.